# SDR C2XA01TY190

- Difficulty date: November 29, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 3,090 hours, 2,670 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL PLATE LOCATED BENEATH THE FLOOR AND JUST AFT OF THE COCKPIT ENTRANCE DOOR WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE REMOVED THE DAMAGED AREA AND ACCOMPLISHED A FILLER/DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5320-01059, EMB SRM 51-20-03, 51-40-02 AND CPM 51-21-04, 05 AND 06.  THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
